# SDR XN0A1226

- Difficulty date: January 28, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N373PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 218
- Aircraft time: 37,823 hours, 30,886 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Lack Of Lube
- Location: F/O Window
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

F/O WINDOW SAFETY PIN STUCK.  LUBRICATED F/O WINDOW MECHANISM, OPS CHECK GOOD IAW AMM 56-10-00.
